MAUDE Adverse Event Report: ENCORE MEDICAL L.P ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X108MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ENCORE MEDICAL L.P ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X108MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 533-10-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limb Fracture (4518); Insufficient Information (4580)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01500; 533-08-108, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - the patient sustained a peri prosthetic humerus fracture recently which dr.Scheduled a revision of of the reverse shoulder and orif of the humeral fracture.Dr.Removed the altivate small shell size 10 stem and +4 32mm semi constrained insert.He then implanted a size 10 x 175 revision small shell altivate reverse stem, +8mm spacer and 32mm semi constrained insert.He fixed the humeral fracture with 2 cables approximating the humeral fragments around the stem.All glenoid components were retained.

Brand Name
ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X108MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key18611232
Report Number1644408-2024-00031
Device Sequence Number2406567
Product Code KWS
UDI-Device Identifier00190446259152
UDI-Public00190446259152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number533-10-108
Device Lot Number929W1721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-03-432 LOT: 954W1149
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale